# SDR ASAA2021010633832

- Difficulty date: January 6, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 27,398 hours, 8,796 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10034
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 46,659 hours, 15,144 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ACCELERATION SEEMED SLOWER THAN NORMAL DURING START CYCLE BEFORE START LEVER WAS MOVED TO IDLE.  ENGINE STARTED NORMALLY AFTERWARDS.  MAX MOTORING WAS 23.9%.  NR 1 ENGINE STARTED NORMALLY.  GROUNDED-YES.  REMOVED AND REPLACED NR 2 ENGINE START VALVE, REF B737-900 AMM 80-11-03.  VERIFIED STARTER CHIP PLUG FREE OF CONTAMINATION.  CONDUCTED DRY MOTOR & LEAK CHECK.  SIGNIFICANT SYSTEM GROUND VERIFICATION GOOD, REF AMM 71-00-00-800-811-F00.
